# SDR AALA20100320TUL01

- Difficulty date: March 20, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 56,691 hours, 29,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4 LEFT AT STATION 160.  REMOVED AND INSTALLED NEW LONGERON FROM STATIONS 148 TO 220.
